# SDR UIEA2025122001355

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 103,250 hours, 18,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0188730
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH LENGTH CRACK ON RH LONGERON BOX FRAME (PN: 65B15001-80) REPAIRED PER EA 4453A258 PART 1, REQUIRE TO PERFORM REPEAT INSPECTION PER EA 4453A258 PART 2. (14340)( WHEN ACCOMPLISHED REPEAT INSPECTION PER EA 4453A258 PART 2, FOUND CRACK ON CLIP  AND REPAIRED CLIP #30 AT STA 1372 WL152 IAW B747-400 SRM 51-70-11-0G-0 FIG 1 AND ENGINEERING MESSAGE EO #4453C602. NO FURTHER DEFECTS NOTED.
